On holomorphic factorization of WZW and coset models

Research output: Contribution to journalArticlepeer-review

208 Scopus citations

Abstract

It is shown how coupling to gauge fields can be used to explain the basic facts concerning holomorphic factorization of the WZW model of two dimensional conformal field theory, which previously have been understood primarily by using conformal field theory Ward identities. We also consider in a similar vein the holomorphic factorization of G/H coset models. We discuss the G/G model as a topological field theory and comment on a conjecture by Spiegelglas.

Original languageEnglish (US)
Pages (from-to)189-212
Number of pages24
JournalCommunications In Mathematical Physics
Volume144
Issue number1
DOIs
StatePublished - Feb 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'On holomorphic factorization of WZW and coset models'. Together they form a unique fingerprint.

Cite this